A note on the wick of the Casson handles
Rendiconti del Seminario Matematico della Università di Padova, Tome 105 (2001), pp. 1-23.
@article{RSMUP_2001__105__1_0,
     author = {Po\'enaru, Valentin and Tanasi, C.},
     title = {A note on the wick of the {Casson} handles},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {1--23},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {105},
     year = {2001},
     zbl = {1026.57017},
     mrnumber = {1834978},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2001__105__1_0/}
}
TY  - JOUR
AU  - Poénaru, Valentin
AU  - Tanasi, C.
TI  - A note on the wick of the Casson handles
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2001
DA  - 2001///
SP  - 1
EP  - 23
VL  - 105
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2001__105__1_0/
UR  - https://zbmath.org/?q=an%3A1026.57017
UR  - https://www.ams.org/mathscinet-getitem?mr=1834978
LA  - en
ID  - RSMUP_2001__105__1_0
ER  - 
Poénaru, V.; Tanasi, C. A note on the wick of the Casson handles. Rendiconti del Seminario Matematico della Università di Padova, Tome 105 (2001), pp. 1-23. http://www.numdam.org/item/RSMUP_2001__105__1_0/

[1] M.F. Atiyah, Topological Quantum Field Theories, Publ. Math. IHES 68 (1989). | Numdam | MR 1260745 | Zbl 0692.53053

[2] D. Bennequin, L'istanton geordien, Bourbaki Juin 93 expo.770. | Numdam

[3] Z. Bizaca, An explicit family of exotic Casson handles Preprint. | MR 1246517 | Zbl 0845.57015

[4] S. Donaldson - P. B. KRONHEIMER, The geometry of four manifold, Oxford Math. Monograph. Univ. Press 1990. | MR 1079726 | Zbl 0820.57002

[5] M. Freedman, The topology of four dimension manifolds, J. Diff. Geometry, 17 (1982). | MR 679066 | Zbl 0528.57011

[6] L. Funar, TQFT and Whitehead's manifold, Journal of Knot Theory and its Ramifications, vol. 6, No. 1 (1997), pp. 13-30. | MR 1442177 | Zbl 0878.57018

[7] L. Funar, TQFT for general Lie algebras and applications to open 3-manifolds, J. Math.Sci. Univ. Tokyo (1997), pp. 121-181. | MR 1451305 | Zbl 0881.57007

[8] R. Gompf, An infinite set of exotic R4's, preprint from BMSRI, Berkeley, California. | Zbl 0562.57009

[9] P. Kronheimer - T. MROWKA, Gauge theory for embedded surfaces n. 1, Topology 32, n. 4 (1993). | MR 1241873 | Zbl 0799.57007

[10] P. Kronheimer - T. MROWKA, The genus of embedded surfaces in the projective plane, Math. Research Letters 1994, pp. 797-808. | MR 1306022 | Zbl 0851.57023

[11] A.N. Kirillov - N. Yu Reshetikhin, Representation of the algebra Uq(sl(2)), q-orthogonal polynomials and invariants of links, LOMI preprint. | Zbl 0742.17018

[12] H.R. Morton, Satellites and knot invariants, preprint.

[13] V. Poénaru, Processus infinis et conjecture de Poincaré en dimension trois, IV (partie A): Le théorème de non-sauvagerie lisse (The smooth tameness theorem) Prépublication d'Orsay 92-33 (1995).

[14] V. Poénaru - C. Tanasi, Introduzione alla Geometria e alla Topologia dei campi di Yang-Mills, Rend. Circ.Mat. Palermo s. II n. 13 (1986). | Zbl 0598.57001

[15] V. Poénaru - C. TANASI, Nœuds et Links et les sciences de la nature: une indroduction, Expo. Math., 15 (1997), pp. 97-130. | Zbl 0882.57003

[16] V. Poénaru - C. Tanasi C, Representation of the Whitehead manifold Wh3 and Julia sets, Ann. Fac. Sc. Toulouse, vol. IV n. 3 (1995). | Numdam | Zbl 0878.57015